# SDR SWAA2015110245584

- Difficulty date: October 23, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 62,192 hours, 49,268 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT, OTBD AUXILIARY TRACK CUT OUT SKIN DAMAGED.  REPAIRED CUT OUT IAW SRM.
